# SDR HEEA967981

- Difficulty date: September 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911NC
- Make and model: Bolkms BK117A3
- Aircraft serial: 7026
- Engine: Lyc LTS101650B1
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Manifold
- Part number: 430123604
- Condition: Cracked
- Location: Eng Fuel
- Part time: 1,094 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ENGINE LEAK CHECK REVEALED:  FUEL LEAKING FROM FUEL MANIFOLD TUBING. REPLACED DISCREPANT PART.
